# SDR 2007UALA02146

- Difficulty date: June 18, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 43,316 hours, 15,472 cycles
- Engine: Iae V2527A5
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Idg
- Condition: Contaminated
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 IDG CONTAMINATED WITH FUEL IN THE OIL.  FOUND IDG FUEL/OIL COOLER LEAKING.    REPLACED IDG FUEL/OIL COOLER AND IDG 1 AS WELL.
